# SDR 99ZZZX2875

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: RCA26BK3
- Condition: Failed
- Location: Cockpit Attitude
- Part time: 73 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO FALLS OFF TO THE LEFT CONTINUALLY AND VERY SLOW TO CAGE.  REF:  MCN NR 84.  REMOVED AND REPLACED.
